MAUDE Adverse Event Report: SYNTHES GMBH SYNPOR SMOOTH ORBITAL FLOOR PL 24/0.8 -S; MESH, SURGICAL

SYNTHES GMBH SYNPOR SMOOTH ORBITAL FLOOR PL 24/0.8 -S; MESH, SURGICAL
Catalog Number 08.510.640S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a synpor orbital floor plate was used to fix an orbital floor fracture that resulted in a patient infection that was detected at a post-operative follow-up.There were consequences, as an infection occurred in the patient after surgery.This report is for one (1) synpor smooth orbital floor pl 24/0.8 -s.This is report 1 of 1 for complaint (b)(4).

Brand Name
SYNPOR SMOOTH ORBITAL FLOOR PL 24/0.8 -S
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18895707
Report Number8030965-2024-03583
Device Sequence Number7477252
Product Code FTM
UDI-Device Identifier10887587026244
UDI-Public(01)10887587026244
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K051879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number08.510.640S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown